# SDR SWIA201436029

- Difficulty date: January 9, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 30,948 hours, 40,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR STRIP & LIGHTS OVER EXIT AT 9C DO NOT ILLUMINATE.  FLT 7363 REPLACED AFT EMERGENCY BATTERY PACK IAW AMM, PN D366-04-001, SN ON 576 & SN OFF 1289.
